Alert archive / Arkansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 147, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jun 6, 2005, 8:08 PM CDT for Miller County, Arkansas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2005, 8:08 PM CDT (01:08 UTC)
- Expired
- Jun 6, 2005, 9:15 PM CDT
- In force
- 67 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Miller County, AR
The radar
The Shreveport radar (KSHV), 96 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.1 hours before the alert went out and 361 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2813 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 952 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:20 PM CDT, 5 hours 48 minutes earlier.
Area forecast discussion, Jun 6, 2:20 PM CDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 220 PM CDT MON JUN 6 2005 .DISCUSSION... SEA BREEZE IS CURRENTLY ADVANCING NORTHWARD IN A LINE FROM LFK TO DRI TO LFT. THE WESTERN EDGE OF THE SEA BREEZE APPEARS TO BE INTERACTING WITH AN OLD OUTFLOW BOUNDARY. THIS SHOULD ENHANCE CONVECTION IN THE LATE AFTERNOON HOURS HEADING INTO THE EARLY EVENING HOURS. LOCALLY HEAVY RAINFALL SHOULD BE THE MAIN THREAT FROM THE STRONGER THUNDERSTORMS...THOUGH, SOME COULD TURN SEVERE LATER ON. AS FOR THE NEXT FEW DAYS...THE SUMMER TIME PATTERN OF AFTERNOON THUNDERSTORMS FROM SEA BREEZE ACTIVITY SHOULD STAY WITH US THROUGH AT LEAST THURSDAY. HAVE GONE WITH TEMPS THAT ARE SLIGHTLY COOLER THAN MAV IN THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... SHV 71 90 72 91 / 20 40 20 30 MLU 70 89 70 89 / 30 50 30 30 DEQ 70 89 70 90 / 20 20 20 20 TXK 72 90 72 91 / 20 20 20 20 ELD 70 89 70 89 / 30 40 30 30 TYR 72 91 72 91 / 20 20 20 20 GGG 72 91 72 91 / 20 20 20 20 LFK 71 92 72 92 / 20 40 20 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 23
Hazardous weather outlook, Jun 6, 12:00 PM CDT, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT MON JUN 6 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-071100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT MON JUN 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... WITH THE AID OF DAYTIME HEATING...LOOK FOR SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS THE REGION. THE THUNDERSTORMS WILL BECOME MORE CONCENTRATED ACROSS CENTRAL AND NORTH CENTRAL LOUISIANA AND EAST TEXAS THIS AFTERNOON AND EARLY THIS EVENING. THESE STORMS WILL HAVE THE CAPABILITY TO PRODUCE BRIEF LOCALLY HEAVY RAINFALL AND DAMAGING WIND GUSTS. HOWEVER...WIDESPREAD SEVERE WEATHER IS NOT LIKELY THIS AFTERNOON OR TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... AFTERNOON AND EVENING SEA BREEZE THUNDERSTORMS WILL BE POSSIBLE THROUGH AT LEAST THURSDAY ACROSS SOUTHERN PORTIONS OF THE FOUR STATE REGION...MAINLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN LOUISIANA. BRIEF LOCALLY HEAVY RAINFALL AND STRONG WIND GUSTS WILL BE POSSIBLE WITH ANY ISOLATED SEVERE THUNDERSTORM THROUGH THURSDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT. 23
In the hours before
Local storm report, Jun 6, 7:01 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
701 PM CDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 7 S CENTER 31.69N 94.18W
06/06/2005 SHELBY TX LAW ENFORCEMENT
TREES DOWN ON COUNTY ROAD 1012
0425 PM TSTM WND DMG 1 N CENTER 31.81N 94.18W
06/06/2005 SHELBY TX LAW ENFORCEMENT
TREES DOWN ON HWY 87.
0445 PM TSTM WND DMG 3 SSW JOAQUIN 31.93N 94.07W
06/06/2005 SHELBY TX CO-OP OBSERVER
TREE FELL ON A HOUSE.
0552 PM TSTM WND DMG SHREVEPORT 32.47N 93.80W
06/06/2005 CADDO LA LAW ENFORCEMENT
TREES DOWN ON ELLERBE ROAD.
0621 PM HAIL 3 E BRADLEY 33.10N 93.61W
06/06/2005 1.75 INCH LAFAYETTE AR LAW ENFORCEMENT
0625 PM TSTM WND DMG HAUGHTON 32.53N 93.51W
06/06/2005 BOSSIER LA LAW ENFORCEMENT
TREES DOWN.
0628 PM HAIL HAUGHTON 32.53N 93.51W
06/06/2005 1.00 INCH BOSSIER LA LAW ENFORCEMENT
0640 PM HAIL TAYLOR 33.10N 93.46W
06/06/2005 0.88 INCH COLUMBIA AR PUBLIC
&&
22Local storm report, Jun 6, 7:09 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
709 PM CDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 1 N SPRINGHILL 33.02N 93.46W
06/06/2005 0.88 INCH WEBSTER LA LAW ENFORCEMENT
&&
22Local storm report, Jun 6, 7:13 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
713 PM CDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL GRAND CANE 32.08N 93.81W
06/05/2005 0.75 INCH DE SOTO LA PUBLIC
&&
22Local storm report, Jun 6, 7:46 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
746 PM CDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL SPRINGHILL 33.00N 93.46W
06/05/2005 0.88 INCH WEBSTER LA TRAINED SPOTTER
0730 PM HAIL 3 W MAGNOLIA 33.27N 93.29W
06/05/2005 1.75 INCH COLUMBIA AR LAW ENFORCEMENT
&&
22Local storm report, Jun 6, 7:46 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE SHREVEPORT LA
746 PM CDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL SPRINGHILL 33.00N 93.46W
06/06/2005 0.88 INCH WEBSTER LA TRAINED SPOTTER
0730 PM HAIL 3 W MAGNOLIA 33.27N 93.29W
06/06/2005 1.75 INCH COLUMBIA AR LAW ENFORCEMENT
&&
22The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:40 PM CDT | Severe Thunderstorm Warning | SHV | Cass | 40 min |
| Jun 6, 8:01 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 59 min |
| Jun 7, 1:06 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 25 min |
| Jun 7, 5:21 PM CDT | Severe Thunderstorm Warning | SHV | Panola | 39 min |
| Jun 7, 5:59 PM CDT | Flash Flood Warning | SHV | Panola | 2 hr |
| Jun 7, 6:07 PM CDT | Severe Thunderstorm Warning | SHV | Panola | 53 min |
| Jun 7, 6:26 PM CDT | Severe Thunderstorm Warning | SHV | Upshur | 49 min |
| Jun 7, 6:36 PM CDT | Severe Thunderstorm Warning | SHV | Rusk, Shelby | 39 min |
| Jun 7, 3:48 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Red River | 42 min |
| Jun 7, 5:49 PM CDT | Flash Flood Warning | SHV | Webster | 116 min |
| Jun 6, 7:14 PM CDT | Severe Thunderstorm Warning | SHV | Columbia | 61 min |
| Jun 6, 7:57 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead | 63 min |
| Jun 6, 8:28 PM CDT | Severe Thunderstorm Warning | SHV | Lafayette | 62 min |
| Jun 7, 3:33 PM CDT | Severe Thunderstorm Warning | SHV | Columbia | 27 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.